# SDR COMA0460493

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 13,507 hours, 12,814 cycles
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOOR ANGLE FS 621.00 CRACKED.  REPAIRED IAW REO 601R-53-61-117 REV C.
